Applied Mathematics

Vol.2 No.3(2011), Paper ID 4404, 4 pages



On Hilbert’s Integral Inequality and Its Applications


Waad T. Sulaiman



Copyright © 2011 Waad T. Sulaiman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

W. Sulaiman, "On Hilbert’s Integral Inequality and Its Applications," Applied Mathematics, Vol. 2 No. 3, 2011, pp. 379-382. doi: 10.4236/am.2011.23045.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.